Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

September 4, 20126 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Sep 4, 2012, 11:24 PM CDT for 6 counties in Minnesota. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2012, 11:24 PM CDT (04:24 UTC)
Expired
Sep 5, 2012, 12:00 AM CDT
In force
36 min
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Faribault County, MN, Le Sueur County, MN, Nicollet County, MN, Scott County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 105 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 11:26 PM CDTTSTM WND GST 582 Nw Blue Earth, MN
Sep 4, 11:50 PM CDTTSTM WND DMGWells, MNSOME TREES DOWN. POWER OUTAGES ALSO NOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3109 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WWUS83 KMPX 050424
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 PM CDT TUE SEP 4 2012

MNZ067-069-075>077-083>085-092-093-050500-
BLUE EARTH-FARIBAULT-FREEBORN-LE
SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-STEELE-WASECA-
1124 PM CDT TUE SEP 4 2012

...THUNDERSTORMS MOVING INTO BLUE EARTH...FARIBAULT...FREEBORN...LE 
SUEUR...NICOLLET...RICE...SCOTT...SIBLEY...STEELE AND WASECA 
COUNTIES THROUGH MIDNIGHT CDT...

AT 1118 PM CDT...WEATHER SERVICE RADAR WAS TRACKING THUNDERSTORMS 
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF GAYLORD TO 3 MILES 
SOUTHWEST OF MANKATO TO 12 MILES SOUTH OF BLUE EARTH. THESE STORMS 
WERE MOVING EAST AT 40 MPH.

SPORADIC PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH 
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR BLUE 
EARTH...WASECA...FARIBAULT...FREEBORN...AND STEELE COUNTIES UNTIL 
300 AM CDT.

&&

LAT...LON 4350 9418 4410 9414 4441 9433 4472 9352
      4428 9335 4349 9343 4349 9418
TIME...MOT...LOC 0422Z 251DEG 40KT 4451 9412 4414 9398
          4348 9403

$$

SPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Sep 4, 6:49 PM CDT, 4 hours 35 minutes earlier.

Area forecast discussion, Sep 4, 6:49 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
649 PM CDT TUE SEP 4 2012

.AVIATION... /00Z TAF ISSUANCE/

MAIN CONCERN THIS PERIOD IS DEVELOPING SHOWERS AND THUNDERSTORMS
OVER EASTERN SD. THIS ACTIVITY IS AHEAD OF A STRONG COLD FRONT
THAT WILL MOVE ACROSS MUCH OF MN BY DAYBREAK AND THROUGH WEST
CENTRAL WI BY 15Z. SHORT TERM GUIDANCE SUGGESTS THAT THE WORST OF
THE THUNDERSTORM ACTIVITY WILL STAY SOUTH OF KRWF AND KMSP.
EXPECT MAINLY VFR CONDITIONS WITH CEILINGS LOWERING TO AROUND 040
NEAR THE FRONT. NORTHWEST WINDS WILL INCREASE IN THE WAKE OF THE
FRONT ON WEDNESDAY WITH 15 TO 20 KNOTS FOR WESTERN MN AND 10-15
KNOTS FOR EASTERN MN AND WEST CENTRAL WI.

KMSP...VFR CEILINGS DEVELOPING THIS EVENING WITH SHOWERS AND A FEW
THUNDERSTORMS POSSIBLE BETWEEN 08Z-14Z. EXPECT MAINLY VFR
CONDITIONS IN THE SHOWERS BUT MVFR IS POSSIBLE IN HEAVIER ACTIVITY.
THE COLD FRONT SHOULD BE PASSING ACROSS THE AIRFIELD AROUND
12Z. NORTHWEST WINDS INCREASING TO 12-15 KNOTS BY 15Z WITH GUSTS
UP TO 20 KNOTS THROUGH THE AFTERNOON ALONG WITH DECREASING
CLOUDINESS.

/OUTLOOK FOR KMSP/
.THU...VFR. W WINDS 10 KTS.
.FRI...VFR. SCT SHRA. NW WINDS 10 KTS.
.SAT...VFR. NW WINDS 5 TO 10 KTS.

&&

.DISCUSSION... /ISSUED 351 PM CDT TUE SEP 4 2012/

MAIN CONCERN WITH THIS FORECAST PACKAGE IS THE TIMING AND PLACEMENT
OF SHOWERS AND THUNDERSTORMS OVER THE NEXT 24 HOURS...AS WELL AS THE
THREAT FOR SEVERE WEATHER THIS AFTERNOON AND OVERNIGHT. ON FRIDAY A
CLIPPER SYSTEM WILL DIVE ACROSS THE REGION AND BRING ANOTHER
ROUND OF PRECIP. ONCE THIS PASSES THROUGH...THE REST OF THE PERIOD
LOOKS DRY WITH SEASONABLE TEMPERATURES.

TODAY THROUGH WEDNESDAY...EARLY AFTERNOON NORTH AMERICAN WATER VAPOR
IMAGERY SHOWED A CLOSED UPPER LEVEL LOW SPINNING OVER CENTRAL
CANADA...WITH A POTENT SHORTWAVE APPROACHING NORTHERN MONTANA.
CLOSER TO HOME ZONAL FLOW OF 40 TO 50 KTS WAS IN PLACE ACROSS THE
UPPER MIDWEST WITH A FEW  EMBEDDED WEAK PERTURBATIONS. AT THE
SURFACE A 1006MB LOW HAD DEVELOPED ALONG THE SD/NE BORDER DOWNSTREAM
OF THE AFOREMENTIONED MONTANA SHORTWAVE. ANOTHER LOW HAD DEVELOPED
OFF THE TIP OF LAKE SUPERIOR...WITH A COLD FRONT/DRY LINE EXTENDING
DUE SOUTH ALONG THE WI/MN BORDER. BEHIND THIS BOUNDARY DEWPOINTS HAD
DROPPED OFF INTO THE 40S AND 50S...WHILE AHEAD OF THIS BOUNDARY
DEWPOINTS WERE STILL IN THE MID 60S WITH SOUTHERLY WINDS. FOR THE
REST OF THE AFTERNOON AND EVENING EXPECT ANY CHANCE OF CONVECTION TO
REMAIN CONFINED ACROSS FAR EASTERN MINNESOTA AND WESTERN WISCONSIN.
PRECIP SHOULD BE OUT OF THE FORECAST AREA BY LATE THIS EVENING...AND
THE ATTENTION TURNS TO THE SOUTH AHEAD OF THE AFOREMENTIONED
DEVELOPING SD/NE SURFACE LOW. THE CHALLENGE LIES IN TRYING TO
QUANTIFY THE EFFECTS OF THE OVERESTIMATION OF BOUNDARY LAYER
MOISTURE BY THE MODELS. THE 19Z SPC MESOANALYSIS 3HR SB AND MLCAPE
FIELDS SHOWS DECREASING POTENTIAL ENERGY ACROSS WESTERN
MINNESOTA...WHICH WOULD NOT BODE WELL FOR OVERNIGHT CONVECTION. THE
RAP40 SEEMS TO HAVE A PRETTY GOOD HANDLE ON THIS...AND IT SHOWS THE
SOUTHWEST/NORTHEAST ORIENTED CAPE GRADIENT BECOMING MORE
HORIZONTALLY ALIGNED OVERNIGHT. THIS GRADIENT SHOULD BE THE FOCUS
FOR SEVERE WEATHER LATER TONIGHT ASSUMING THAT CONVECTION IS ABLE TO
GET GOING NEAR THE MN/SD/IA BORDER AND TRACK EASTWARD. FORECAST
SOUNDINGS SHOW FAVORABLE SPEED AND DIRECTIONAL SHEAR...ESPECIALLY AS
THE LLJ KICKS IN AT 20 TO 30KTS ACROSS THE REGION. ANY STORMS THAT
FORM SHOULD REMAIN ELEVATED...BUT WILL HAVE THE POTENTIAL FOR
DAMAGING WINDS AS BOTH THE DEEP LAYER AND 0-1KM SHEAR REMAIN
FAVORABLE OVERNIGHT. TOMORROW PRECIP WILL CONTINUE EASTWARD AND EXIT
THE REGION BY THE AFTERNOON. SKIES WILL CLEAR WITH SOUNDINGS SHOWING
POTENTIAL FOR BRISK NORTHWEST WINDS MIXING DOWN TO THE SURFACE.

THURSDAY THROUGH TUESDAY...THURSDAY WILL BE DRY AS HIGH PRESSURE
SETTLES IN ACROSS THE REGION. BY THURSDAY NIGHT ANOTHER CLIPPER LIKE
SYSTEM CURRENTLY OVER THE ALASKA/CANADA BORDER WILL SLIDE DOWN THE
EASTERN SPINE OF THE CANADIAN ROCKIES AND TRACK ALONG THE MISSOURI
RIVER VALLEY. THIS WILL BRING ANOTHER ROUND OF PRECIP...WITH THE
BEST CHANCES ACROSS THE SOUTH. THE RAIN WILL END LATE FRIDAY...BUT
CLOUD COVER WILL HOLD BACK AFTERNOON HIGH TEMPS. DRY WEATHER IS THEN
EXPECTED THROUGH THE END OF THE PERIOD. TEMPERATURES WILL REMAIN
NEAR THE SEASONAL AVERAGE FOR EARLY SEPTEMBER...WITH HIGHS IN THE
70S AND LOWS NEAR 50.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

RAH/JRB
Hazardous weather outlook, Sep 4, 6:52 PM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
652 PM CDT TUE SEP 4 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
060000-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
652 PM CDT TUE SEP 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT AHEAD OF AN ADVANCING
COLD FRONT. A FEW OF THESE STORMS COULD BECOME SEVERE PRODUCING
LARGE HAIL AND DAMAGING WINDS. THE BEST CHANCE FOR SEVERE
THUNDERSTORMS WILL COME AFTER 10 PM SOUTH OF A MONTEVIDEO...THROUGH
THE SOUTHERN TWIN CITIES METRO...TO EAU CLAIRE LINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Sep 4, 6:28 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     STANLEY                 44.96N 90.94W
09/04/2012                   CHIPPEWA           WI   TRAINED SPOTTER

            TREE ESTIMATED AT 70 FEET TALL AND 2.5 FEET IN DIAMETER
            TOPPLED.

&&

AJZ
Local storm report, Sep 4, 6:57 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
657 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             HOLCOMBE                45.22N 91.12W
09/04/2012  M0.75 INCH       CHIPPEWA           WI   TRAINED SPOTTER

0356 PM     HAIL             4 S CHETEK              45.26N 91.65W
09/04/2012  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

0403 PM     HAIL             CHETEK                  45.32N 91.65W
09/04/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

0409 PM     HAIL             10 E RICE LAKE          45.50N 91.53W
09/04/2012  M0.75 INCH       RUSK               WI   TRAINED SPOTTER

            HAIL HAS FALLEN FOR SEVERAL MINUTES WITH LARGEST DIAMETER
            OF DIME SIZE.

0410 PM     HAIL             CHETEK                  45.32N 91.65W
09/04/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

            NUMEROUS PENNY TO NICKEL SIZE DIAMETER HAIL.

0412 PM     HAIL             2 SE CHETEK             45.30N 91.62W
09/04/2012  M1.50 INCH       BARRON             WI   COCORAHS

            SOME MINOR LEAF DAMAGE NOTED.

0445 PM     HAIL             3 E NEW AUBURN          45.20N 91.50W
09/04/2012  M0.50 INCH       CHIPPEWA           WI   PUBLIC

            PUBLIC MEASURED 5/8 INCH HAIL EAST OF NEW AUBURN...

0523 PM     HAIL             2 N BRACKETT            44.73N 91.35W
09/04/2012  M0.75 INCH       EAU CLAIRE         WI   TRAINED SPOTTER

0530 PM     TSTM WND DMG     STANLEY                 44.96N 90.94W
09/04/2012                   CHIPPEWA           WI   TRAINED SPOTTER

            TREE ESTIMATED AT 70 FEET TALL AND 2.5 FEET IN DIAMETER
            TOPPLED.

0546 PM     HAIL             3 S FALL CREEK          44.72N 91.27W
09/04/2012  M2.00 INCH       EAU CLAIRE         WI   TRAINED SPOTTER

&&

AJZ
Local storm report, Sep 4, 7:40 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
740 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             CHETEK                  45.32N 91.65W
09/04/2012  M2.00 INCH       BARRON             WI   TRAINED SPOTTER

            NUMEROUS LARGE HAILSTONES NOTED BETWEEN ONE INCH AND TWO
            INCHES IN DIAMETER. TIME ESTIMATED FROM RADAR.

&&

AJZ
Local storm report, Sep 4, 7:41 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
741 PM CDT TUE SEP 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             HOLCOMBE                45.22N 91.12W
09/04/2012  M0.75 INCH       CHIPPEWA           WI   TRAINED SPOTTER

0356 PM     HAIL             4 S CHETEK              45.26N 91.65W
09/04/2012  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

0402 PM     HAIL             CHETEK                  45.32N 91.65W
09/04/2012  M2.00 INCH       BARRON             WI   TRAINED SPOTTER

            NUMEROUS LARGE HAILSTONES NOTED BETWEEN ONE INCH AND TWO
            INCHES IN DIAMETER. TIME ESTIMATED FROM RADAR.

0403 PM     HAIL             CHETEK                  45.32N 91.65W
09/04/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

0409 PM     HAIL             10 E RICE LAKE          45.50N 91.53W
09/04/2012  M0.75 INCH       RUSK               WI   TRAINED SPOTTER

            HAIL HAS FALLEN FOR SEVERAL MINUTES WITH LARGEST DIAMETER
            OF DIME SIZE.

0410 PM     HAIL             CHETEK                  45.32N 91.65W
09/04/2012  M0.88 INCH       BARRON             WI   TRAINED SPOTTER

            NUMEROUS PENNY TO NICKEL SIZE DIAMETER HAIL.

0412 PM     HAIL             2 SE CHETEK             45.30N 91.62W
09/04/2012  M1.50 INCH       BARRON             WI   COCORAHS

            SOME MINOR LEAF DAMAGE NOTED.

0445 PM     HAIL             3 E NEW AUBURN          45.20N 91.50W
09/04/2012  M0.50 INCH       CHIPPEWA           WI   PUBLIC

            PUBLIC MEASURED 5/8 INCH HAIL EAST OF NEW AUBURN...

0523 PM     HAIL             2 N BRACKETT            44.73N 91.35W
09/04/2012  M0.75 INCH       EAU CLAIRE         WI   TRAINED SPOTTER

0530 PM     TSTM WND DMG     STANLEY                 44.96N 90.94W
09/04/2012                   CHIPPEWA           WI   TRAINED SPOTTER

            TREE ESTIMATED AT 70 FEET TALL AND 2.5 FEET IN DIAMETER
            TOPPLED.

0546 PM     HAIL             3 S FALL CREEK          44.72N 91.27W
09/04/2012  M2.00 INCH       EAU CLAIRE         WI   TRAINED SPOTTER

&&

AJZ
Special weather statement, Sep 4, 10:08 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1008 PM CDT TUE SEP 4 2012

MNZ091-050415-
MARTIN-
1008 PM CDT TUE SEP 4 2012

AT 1005 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES NORTH OF LAKE PARK. THIS STORM WAS MOVING EAST
AT 40 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DUNNELL.
  SHERBURN.
  CEYLON.
  WILBERT.
  FAIRMONT.
  GRANADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4351 9486 4384 9485 4385 9426 4351 9426
TIME...MOT...LOC 0308Z 262DEG 34KT 4355 9526
Special weather statement, Sep 4, 11:24 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 PM CDT TUE SEP 4 2012

MNZ067-069-075>077-083>085-092-093-050500-
BLUE EARTH-FARIBAULT-FREEBORN-LE
SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-STEELE-WASECA-
1124 PM CDT TUE SEP 4 2012

...THUNDERSTORMS MOVING INTO BLUE EARTH...FARIBAULT...FREEBORN...LE
SUEUR...NICOLLET...RICE...SCOTT...SIBLEY...STEELE AND WASECA
COUNTIES THROUGH MIDNIGHT CDT...

AT 1118 PM CDT...WEATHER SERVICE RADAR WAS TRACKING THUNDERSTORMS
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF GAYLORD TO 3 MILES
SOUTHWEST OF MANKATO TO 12 MILES SOUTH OF BLUE EARTH. THESE STORMS
WERE MOVING EAST AT 40 MPH.

SPORADIC PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR BLUE
EARTH...WASECA...FARIBAULT...FREEBORN...AND STEELE COUNTIES UNTIL
300 AM CDT.

&&

LAT...LON 4350 9418 4410 9414 4441 9433 4472 9352
      4428 9335 4349 9343 4349 9418
TIME...MOT...LOC 0422Z 251DEG 40KT 4451 9412 4414 9398
          4348 9403

SPD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 10:08 PM CDTSpecial Weather StatementMPXMartin67 min
Sep 4, 10:33 PM CDTSevere Thunderstorm WarningMPXMartin39 min
Sep 4, 11:49 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault, Freeborn, Steele, Waseca56 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.